First of all, sorry for my english as is not my native lenguage.
I'm a 29 years old man and I suffer from Rosacea but I also have cystic acne.
I'm taking Accutane for the acne. I took 10mg during the first month, then 20mg for 12 days and then 30mg for 12 days and I started to have some bad flushing with deep burning in my face and ears.This flushing episodes used to happen in the night, lying in my bed doing nothing and with exertion the burning was very bad! So I decided to stop and giving it some time. By about the second day, the flushing went almost completely away and after one week I decided to start again, so I took 20mg, and then I started to have flushing again! With only one pill and after being off Accutane during a whole week. Now I don't know what to do. I'm from Chile and doctors here are not very good, so I don't trust them...
I was reading the big thread about flushing. But it seems that most people got flushing post Accutane and not while on Accutane, or I am wrong? So what happens with those who experience flushing in the early stage of the treatment?
Basically, I would like to know if is this a normal / common reaction while on Accutane? or when this happens, it mean that is time to stop to avoid damage?
I know that Accutane is used for rosacea in very low doses. The problem is that I'm using it for acne and besides that, I have rosacea.
I would appreciate some advices and I would like to hear some experiences from those who had flushing while on Accutane, in the early stages of the treatment.
There's people with a lot of knowledge here, probably more than my doctors, so it would be very helpful to read your comments.